Alert archive / Alabama / River Flood Warnings in 2016
River Flood Warning 22, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 24, 2016, 9:42 PM CST for 6 counties in Alabama. It took effect at Feb 25, 2016, 4:29 PM CST. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 9:42 PM CST (03:42 UTC)
- In effect from
- Feb 25, 2016, 4:29 PM CST
- Expired
- Feb 27, 2016, 8:45 PM CST
- In force
- 52 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chilton County, AL, Coosa County, AL, Elmore County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 63 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosa River at Logan Martin Dam (CCSA1).
- Action stage
- 465.5 ft
- Minor stage
- 467 ft
- Moderate stage
- 470 ft
- Major stage
- 475 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02405200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
500
WGUS44 KBMX 250342
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CST WED FEB 24 2016
...The National Weather Service in BIRMINGHAM AL has issued a Flood
Warning for the following rivers in Alabama...
Coosa River Near Logan Martin Dam Affecting Chilton...Coosa...
Elmore...Shelby...St. Clair and Talladega Counties.
.Rainfall Monday through Tuesday night is resulting in rising water levels
along the Coosa River basin. For Logan Martin Dam...minor flood stage is
expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC021-037-051-115-117-121-251542-
/O.NEW.KBMX.FL.W.0022.160228T0600Z-000000T0000Z/
/CCSA1.1.ER.160228T0600Z.160229T0000Z.000000T0000Z.NO/
942 PM CST WED FEB 24 2016
The National Weather Service in BIRMINGHAM AL has issued a
* Flood Warning for
The Coosa River Near Logan Martin Dam.
* from late Saturday night until further notice...or until the
Warning is cancelled.
* At 21:00 PM Wednesday The stage Was 464.2 feet.
* Flood Stage is 467.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by early Sunday morning and
continue to rise to near 468.0 feet by Sunday evening.
* Impact...At 467.0 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$6 follow-up statements
078
WGUS84 KBMX 251538
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST THU FEB 25 2016
...The flood warning continues for the Coosa River Near Logan Martin
Dam...
Water levels continue to rise after rainfall earlier this week. While levels
are in caution range as of this morning...the Coosa River at Logan Martin
Dam is expected to head into minor flood range by late afternoon. A crest is
expected to occur Saturday morning before gradually falling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC021-037-051-115-117-121-260338-
/O.EXT.KBMX.FL.W.0022.160225T2229Z-160227T1200Z/
/CCSA1.1.ER.160225T2229Z.160226T0600Z.160227T0000Z.NO/
938 AM CST THU FEB 25 2016
The Flood Warning continues for
The Coosa River near Logan Martin Dam.
* from this afternoon to Saturday morning...or until the Warning is
cancelled.
* At 9:00 AM Thursday The stage Was 466.4 feet.
* Flood Stage is 467.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by late this afternoon. The
river will fall below Flood Stage by Saturday evening.
* Impact...At 467.0 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$120
WGUS84 KBMX 260454
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1054 PM CST THU FEB 25 2016
...The flood warning continues for the Coosa River Near Logan Martin
Dam...
Water levels continue to rise after rainfall earlier this week. The Coosa River at Logan Martin Dam will crest overnight. The river will then gradually fall below flood stage early Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC021-037-051-115-117-121-261654-
/O.CON.KBMX.FL.W.0022.000000T0000Z-160227T1200Z/
/CCSA1.1.ER.160225T2150Z.160226T0600Z.160227T0000Z.NO/
1054 PM CST THU FEB 25 2016
The Flood Warning continues for
The Coosa River Near Logan Martin Dam.
* until Saturday morning...or until the Warning is cancelled.
* At 10:00 PM Thursday The stage Was 467.4 feet.
* Flood Stage is 467.0 feet.
* Minor Flooding is occurring.
* Impact...At 467.0 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$657
WGUS84 KBMX 261501
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST FRI FEB 26 2016
...The flood warning continues for the Coosa River at Logan Martin
Dam...
.Minor flooding continues on Logan Martin Lake...and a flood warning
remains in effect there. On Weiss Lake...only minor overflow is
forecast to occur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC015-019-037-055-115-117-121-270301-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/CREA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
901 AM CST FRI FEB 26 2016
Forecast Information for
Coosa River At Weiss Dam.
* At 8 AM Friday The stage Was 563.8 feet.
* Flood Stage is 567.0 feet.
* Forecast...The lake will rise to near 564.4 feet by Saturday
evening...and then begin to fall slowly.
* Impact...At 565.5 feet...Some minor flooding of docks begins in
places such as the Bay Springs area.
&&
LAT...LON 3416 8548 3407 8559 3416 8569 3411 8580
3414 8583 3430 8561
$$
ALC021-037-051-115-117-121-270301-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-160228T0420Z/
/CCSA1.1.ER.160225T2150Z.160226T1800Z.160227T1620Z.NO/
901 AM CST FRI FEB 26 2016
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Coosa River Near Logan Martin Dam.
* until Saturday evening...or until the Warning is cancelled.
* At 8 AM Friday The stage Was 467.6 feet.
* Flood Stage is 467 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The lake will continue rising to near 467.7 feet by
this afternoon. The lake will then begin to fall and drop below
Flood Stage late Saturday morning.
* Impact...At 467.0 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$972
WGUS84 KBMX 270337
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 PM CST FRI FEB 26 2016
...The flood warning continues for the Coosa River Near Logan Martin
Dam...
.Minor flooding continues on Logan Martin Lake...and a flood warning
remains in effect for the Coosa River near Logan Martin Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued Saturday morning...or sooner if
conditions warrant.
&&
ALC021-037-051-115-117-121-271537-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-160228T0550Z/
/CCSA1.1.ER.160225T2150Z.160226T1900Z.160227T1750Z.NO/
937 PM CST FRI FEB 26 2016
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Coosa River Near Logan Martin Dam.
* until Saturday evening...or until the Warning is cancelled.
* At 9 PM Friday the stage was 467.6 feet.
* Flood Stage is 467 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall below Flood Stage by
tomorrow afternoon.
* Impact...At 467 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$721
WGUS84 KBMX 271416
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 AM CST SAT FEB 27 2016
...The flood warning continues for the Coosa River Near Logan
Martin Dam...
.Rainfall earlier this week has produced water rises on the Coosa
River near Logan Martin Dam...and a flood warning remains in
effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC021-037-051-115-117-121-280216-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-160229T0000Z/
/CCSA1.1.ER.160225T2150Z.160226T1900Z.160228T1200Z.NO/
816 AM CST SAT FEB 27 2016
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Coosa River Near Logan Martin Dam.
* until Sunday evening...or until the Warning is cancelled.
* At 6:00 AM Saturday The stage Was 467.4 feet.
* Flood Stage is 467 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by
tomorrow morning.
* Impact...At 467 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$664
WGUS84 KBMX 280245
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CST SAT FEB 27 2016
...The flood warning is cancelled for the Coosa River Near Logan
Martin Dam...
.Levels have now fallen below established flood stage along the Coosa
River near Logan Martin Dam. Therefore the flood warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
A river statement will be issued by Sunday morning.
&&
ALC021-037-051-115-117-121-280315-
/O.CAN.KBMX.FL.W.0022.000000T0000Z-160229T0000Z/
/CCSA1.1.ER.160225T2150Z.160226T1900Z.160227T2250Z.NO/
845 PM CST SAT FEB 27 2016
The Flood Warning is cancelled for
The Coosa River Near Logan Martin Dam.
* At 8 PM Saturday the stage was 466.8 feet.
* Flood Stage is 467 feet.
* Fell below Flood Stage at 4:50 PM Saturday.
* Forecast...The river will continue a very slow fall.
* Impact...At 467 feet...Flooding of some boathouses and docks
around the lake occurs.
&&
LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
3351 8633 3362 8620
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:47 PM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Feb 24, 5:47 PM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 547 PM CST WED FEB 24 2016 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... A VERY COLD AND WINDY DAY ACROSS ALABAMA AND A REMINDER THAT WINTER IS STILL NOT GOING AWAY ANYTIME SOON. THE WINDS WILL DIMINISH THIS EVENING...BUT WILL PICK UP AGAIN ON THURSDAY. THE BACK EDGE OF THE LOW CLOUDS STILL WEST OF JACKSON MISSISSIPPI...SO EXPECT THE CLOUD COVER TO LINGER OVERNIGHT WITH SOME CLEARING POSSIBLE ACROSS WEST ALABAMA TOWARDS SUNRISE THURSDAY. MORE SUNSHINE ON THURSDAY AS DRIER AND SLIGHTLY WARMER AIR ADVECTS IN FROM TEXAS. ANOTHER PUSH OF COLDER AIR WILL ARRIVE THURSDAY NIGHT AS A SHORT WAVE TROF TRACKS ACROSS THE SOUTHEAST STATES. THERE WILL LIKELY BE SOME LOW CLOUDS ASSOCIATED WITH THE COLDER AIR...SO COULD SEE AN INCREASE IN LOW CLOUDS ACROSS THE NORTHEAST THURSDAY NIGHT...AND POSSIBLY SOME FLURRIES. HIGHS ON FRIDAY WILL BE A FEW DEGREES COOLER THAN THURSDAY. A NICE WARM-UP THIS WEEKEND WITH NO PRECIPITATION DUE TO THE UPPER FLOW PATTERN BECOMING MORE ZONAL. A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES REGION ON SUNDAY AND PUSH A COLD FRONT SOUTHWARD TOWARDS ALABAMA. THE GFS MODEL IS MORE AGGRESSIVE AND PUSHES THE FRONT INTO NORTH ALABAMA. THE ECMWF MODEL SHOWS A WEAKER SYSTEM WITH MUCH LESS RAINFALL ACROSS CENTRAL ALABAMA. THE CANADIAN MODEL FAVORS THE GFS SOLUTION AND WILL KEEP A CHANCE OF SHOWERS IN THE AREA MONDAY...WITH SLIGHT CHANCE OF SHOWERS MONDAY NIGHT AND TUESDAY AS THE FRONT WASHES OUT. A STRONGER SYSTEM COULD IMPACT ALABAMA THE MIDDLE OF NEXT WEEK. 58/ROSE && .AVIATION... 00Z TAF DISCUSSION. PATCHY LIGHT RAIN SHOWERS WILL DIMINISH OVER THE NEXT COUPLE HOURS. ANY IMPACTS TO TERMINALS WILL BE MINIMAL. GUSTY WESTERLY WINDS WILL DIMINISH SLIGHTLY THIS EVENING...WITH GUSTS UP TO 20KTS POSSIBLE OVERNIGHT. EXPECT CLOUD COVER TO LINGER FOR MUCH OF THE OVERNIGHT PERIOD WITH CIGS LOWERING TO 2500FT. WESTERLY WINDS FURTHER DIMINISH AROUND SUNRISE...AND EXPECT TO SEE CLOUDS BEGIN TO SLOWLY CLEAR FROM WEST TO EAST. WINDS INCREASE AROUND MID DAY THURSDAY...WITH GUSTS UP TO 20-22KTS POSSIBLE THROUGH THE AFTERNOON. 14 && .FIRE WEATHER... A MOIST AND COLD AIR MASS WILL PERSIST THROUGH THURSDAY WITH BRISK WEST WINDS. A DRIER AIR MASS WILL MOVE INTO THE REGION FRIDAY AND INTO THE WEEKEND. EXCEPT FOR THE WINDS...NO CRITICAL FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 35 51 29 51 28 / 40 10 0 0 0 ANNISTON 36 53 31 52 29 / 40 10 0 0 0 BIRMINGHAM 35 53 31 52 32 / 30 10 0 0 0 TUSCALOOSA 36 57 32 54 32 / 20 10 0 0 0 CALERA 36 54 33 53 32 / 20 10 0 0 0 AUBURN 36 55 32 53 32 / 20 10 0 0 0 MONTGOMERY 36 59 33 55 32 / 10 10 0 0 0 TROY 37 59 33 55 32 / 10 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Feb 24, 9:19 PM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 919 PM CST WED FEB 24 2016 ALZ011>015-017>050-260630- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 919 PM CST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. MINOR RIVER FLOODING WILL CONTINUE OR IS EXPECTED TO OCCUR ALONG PORTIONS OF THE LOCUST FORK AND BLACK WARRIOR RIVER TONIGHT. PLEASE SEE THE LATEST RIVER STATEMENTS FOR CURRENT STAGE AND FORECAST CREST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR RIVER FLOODING MAY CONTINUE ALONG PORTIONS OF THE LOCUST FORK AND ALABAMA RIVERS ON THURSDAY. FLOODING MAY LINGER INTO FRIDAY ALONG PORTIONS OF THE BLACK WARRIOR RIVER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 24, 3:43 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TORNADO 3 ENE REFORM 33.39N 87.97W
02/23/2016 F0 PICKENS AL NWS STORM SURVEY
ONE HOME WITH MINOR ROOF DAMAGE. ONE SHED WITH A SECTION
OF ITS ROOF REMOVED. NUMEROUS TREES UPROOTED AND SNAPPED.
A 4.8 MILE LONG PATH ON A JUST WEST OF DUE NORTH
ORIENTATION.
&&
61Local storm report, Feb 24, 6:48 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HEAVY RAIN 4 ENE CLEVELAND 34.02N 86.50W
02/22/2016 E0.00 INCH BLOUNT AL BROADCAST MEDIA
LOCALIZED FLOODING CAUSED BY HEAVY RAIN ALONG COUNTY ROAD
26 IN THE BERRY MOUNTAIN AREA.
1002 PM NON-TSTM WND DMG 2 SSW EMERALD MOUNTAIN 32.44N 86.12W
02/22/2016 ELMORE AL LAW ENFORCEMENT
30 INCH DIAMETER TREE DOWN ACROSS RIFLE RANGE ROAD NEAR
EMERALD MOUNTAIN EXPRESSWAY. ESTIMATED 40 MILE PER HOUR
WIND. CORRECTED TIME.
0346 PM NON-TSTM WND DMG 5 ENE JACKSONVILLE 33.85N 85.69W
02/23/2016 CALHOUN AL BROADCAST MEDIA
TREE AND POWER LINES DOWN ACROSS ROADWAY. ESTIMATED 40
MILE PER HOUR WINDS. CORRECTED LOCATION.
0359 PM TSTM WND DMG 5 ENE BESSEMER 33.40N 86.88W
02/23/2016 JEFFERSON AL BROADCAST MEDIA
SHINGLES OFF ROOF OF HOMES. WINDOWS BROKEN. CAR WINDOWS
BROKEN. TRASH CANS AND PATIO FURNITURE BLOWN AROUND.
UPDATED INFORMATION. TIME ESTIMATED BY RADAR. UPDATED TO
FINALIZE EVENT TYPE.
0422 PM TORNADO 3 ENE REFORM 33.39N 87.97W
02/23/2016 F0 PICKENS AL NWS STORM SURVEY
ONE HOME WITH MINOR ROOF DAMAGE. ONE SHED WITH A SECTION
OF ITS ROOF REMOVED. NUMEROUS TREES UPROOTED AND SNAPPED.
A 4.8 MILE LONG PATH ON A JUST WEST OF DUE NORTH
ORIENTATION.
0601 PM TORNADO 5 S PIGEYE 34.23N 87.92W
02/23/2016 F1 MARION AL NWS STORM SURVEY
ONE HOME WITH MINOR ROOF DAMAGE...AND ONE GARAGE HAD A
PART OF ITS TIN PEELED BACK. NUMEROUS TREES UPROOTED. 2.2
MILE LONG PATH ON A NORTH-NORTHWEST ORIENTATION.
0647 PM TSTM WND DMG 2 NE KINTERBISH 32.36N 88.26W
02/23/2016 SUMTER AL FIRE DEPT/RESCUE
TREES DOWN ON SUMTER COUNTY ROAD 9. ONE LARGE TREE ACROSS
COUNTY ROAD 9 NORTH OF THE INTERSECTION OF COUNTY ROAD
10. CORRECTED - TIME ESTIMATED BY RADAR.
0850 PM HEAVY RAIN 4 E BIRMINGHAM 33.53N 86.72W
02/23/2016 E0.00 INCH JEFFERSON AL TRAINED SPOTTER
2 TO 3 INCHES OF WATER OVER INTERSECTION OF OPORTO MADRID
BOULEVARD AND CRESTWOOD DRIVE DUE TO HEAVY RAIN.
0948 PM NON-TSTM WND DMG HUEYTOWN 33.44N 87.00W
02/23/2016 JEFFERSON AL BROADCAST MEDIA
TREE DOWN ON METAL CARPORT. ESTIMATED 40 MILE PER HOUR
WINDS.
1000 PM NON-TSTM WND DMG ONEONTA 33.95N 86.47W
02/23/2016 BLOUNT AL PUBLIC
MEASURED 34 MPH WIND GUST PRODUCING SCATTERED TREES
DOWNED. GRADIENT WINDS.
1132 PM HEAVY RAIN 1 NNW GADSDEN 34.02N 86.02W
02/23/2016 E0.00 INCH ETOWAH AL EMERGENCY MNGR
LOCALIZED FLOODING DUE TO HEAVY RAIN REPORTED ON 11TH
STREET WHERE A CAR WAS IN STANDING WATER WITH OCCUPANTS
INSIDE. WATER ACROSS ROADWAY BETWEEN 1000 AND 1100 BLOCK
OF TUSCALOOSA AVENUE. WATER ACROSS ROADWAY AT HOKE AND
STILLMAN AVENUE. ROAD IMPASSIBLE AT INTERSECTION OF
PILGRIMS REST ROAD AND SOUTH VALLEY ROAD.
1135 PM HEAVY RAIN GADSDEN 34.01N 86.01W
02/23/2016 E0.00 INCH ETOWAH AL EMERGENCY MNGR
LOCALIZED FLOODING DUE TO HEAVY RAIN REPORTED AROUND
GADSDEN. INTERSECTION OF 6TH STREET AND 6TH PLACE
IMPASSABLE. INTERSECTION OF HARVARD AVENUE AND HIGHWAY
411 IMPASSABLE.
1137 PM HEAVY RAIN RAINBOW CITY 33.95N 86.04W
02/23/2016 E0.00 INCH ETOWAH AL EMERGENCY MNGR
LOCALIZED FLOODING DUE TO HEAVY RAIN CAUSED THE
INTERSECTION OF BROWN AVENUE AND SUTTON BRIDGE ROAD TO BE
IMPASSABLE.
0414 AM TSTM WND DMG 5 NE COLUMBIANA 33.23N 86.54W
02/24/2016 SHELBY AL PUBLIC
TREE FELL ONTO HOME AND DAMAGED PORTION OF ROOF. TREE
FELL AND DAMAGED PORTION OF BARN. POWER LINES DOWN. OAK
TREE ABOUT 13 INCHES IN DIAMETER SNAPPED. 4 PINE TREES
DOWN. TIME ESTIMATED BY RADAR.
&&
JHNearby
River Flood Warnings in Alabama, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.